Received Aug 14, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| VARZOS | ZOSTER (SHINGRIX) | GLAXOSMITHKLINE BIOLOGICALS | 3 | — | IM / LA |
she got a third shot of Shingrix; Injection site pain/ soreness at injection site; Fever; Tiredness; Nausea; Chills; This non-serious case was reported by a consumer via call center representative and described the occurrence of injection site pain in a 67-year-old female patient who received Herpes zoster (Shingrix) for prophylaxis. Previously administered products included Shingrix (1st dose received on 09-FEB-2021 in right arm) and Shingrix (2nd dose received on 08-APR-2021 in right arm). Concurrent medical conditions included fibromyalgia, leukopenia and shoulder tendinitis. Concomitant products included ketorolac tromethamine (Toradol). On 16-JUL-2025, the patient received the 3rd dose of Shingrix (intramuscular, left deltoid) .5 ml. In JUL-2025, less than a day after receiving Shingrix, the patient experienced injection site pain (Verbatim: Injection site pain/ soreness at injection site), fever (Verbatim: Fever), tiredness (Verbatim: Tiredness), nausea (Verbatim: Nausea) and chills (Verbatim: Chills). On 16-JUL-2025, the patient experienced extra dose administered (Verbatim: she got a third shot of Shingrix). The outcome of the injection site pain and tiredness were not resolved and the outcome of the fever, nausea and chills were unknown and the outcome of the extra dose administered was not applicable. It was unknown if the reporter considered the injection site pain, fever, tiredness, nausea and chills to be related to Shingrix. It was unknown if the company considered the injection site pain, fever, tiredness, nausea and chills to be related to Shingrix. Additional Information: GSK Receipt Date: 17-JUL-2025 The patient self-reported this case for herself. The patient called to inform she got a third shot of Shingrix (day before reporting) on her left shoulder, which led to an extra dose administered. The patient reported she was suffering from tendinitis in the left shoulder and went yesterday (day before reporting) to HCP (health care professional) office to get an injection of Toradol. She was told by HCP that per medical records she was missing the 2nd dose of Shingrix. The patient stated she informed the office that she had completed the series, but the office information stated differently. The reporter stated she was provided with another dose of Shingrix. The patient reported that she reviewed her records and confirmed that both doses of Shingrix were given in 2021. After receiving the 3rd dose, the patient reported tiredness, pain and soreness at the injection site and experienced fever, chills and nausea. The patient described it as feeling terrible. She mentioned she started to have a bad time after the dose was administered, some symptoms overnight and she called earlier today (on the day of reporting) her physician and left a voice message informing the incident but she did not have any call back, then she called the patient assistance line and she was assisted and some information was provided but they gave the medical information number for having professional help directly. Her information was collected, and the call was transferred to the general response center for further assistance for patients. The patient was transferred to the GRC product line for further assistance since medical information was a line for health care providers inquiries.
Fibromyalgia; Leukopenia; Shoulder tendinitis
TORADOL